# SDR DALA2024062606529

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 98,292 hours, 45,142 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 1R SLIDE LIGHT IS INTERMITTENT. IT WILL NOT ILLUMINATE WITHOUT EXTRA FORCE APPLIED AND THE NORMAL ARM BY THE F/A WILL NOT USUALLY ILLUMINATE THE SLIDE LIGHT. CORRECTIVE ACTION: ADJUSTED ATTACHMENT POINT ON FWD SLIDE MECH DOOR OPERATION INDICATES AND TRACKS NORMALLY PER B757 AMM 52-11. (5680632)
